Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Taking allopurinol for gout. On lisinopril for hypertension. Numbness in feet, face and lips with chest pain. Stopped medication. What to do now?

my doctor had me takeing allopurinol 300 mg for my gout and then put me on lisinopril-h 10-12 for my blood pressure and apparently they dont mix together because i have been haveing either chest pain or muscle pain in my chest. and my fingers, feet, face, lips , are numb and tingleing. i quit takeing the pills for about 3 or 4 days now and feel alot better but still feel it alittle in my feet and fingers, and my muscles are still hurting a little. MY QUESTION IS HOW LONG DOES THE PILLS TAKE TO WEAR OFF? OR IS THERE NOW SOMETHING WRONG WITH ME TO WHERE I SHOULD GO TO THE HOSPITLE AND GET THE RUN AROUND BECAUSE I DONT HAVE INSURANCE??
Asked On : Thu, 17 Jan 2013
Answers:  1 Views:  129
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,   ,   ,  
Cardiologist 's  Response
Hi friend,
Welcome to Health Care Magic

Any new development after a drug should be attributed to the drug, unless proved otherwise.

In about 5 half-lives, all substances (drugs in this case) are eliminated from the body.
That means, you are now free...

One should not simply stop with stopping the drug.
You should go for alternative drugs - different class / that act by different mechanism

You should consult a doctor again and change the drugs.
There are alternatives - for example - febuxostat for uric acid / calcium or beta blockers for pressure.

Take care
Wishing speedy recovery
God bless
Good luck
Answered: Fri, 18 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor